# SDR SWAA2025042427986

- Difficulty date: April 5, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 29,606 hours, 14,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H AND R/H CAP STRIPS AND SPLICE PLATES; SEVERAL HAVE SEVERAL ELONGATED HOLES IN VARIOUS LOCATIONS. <[01] REPLACE AFT CARGO L/H AND R/H CAP STRIPS AND SPLICE PLATES; PER AMM 25-52-10 REF- [TTG8Q00ZHKG1] DUPLICATE WORK PERFORMED.; [02] C/W INSPECTION.
